# SDR 2006UALA00353

- Difficulty date: February 27, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,104 hours, 10,260 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM AT STA 1197 BTWN STR 33L- 33R IS CORRODED TOP AND BOTTOM OF T-CAP, SEVERAL LOCATIONS.  CORRODED FLOORBEAM REPAIRED PER SRM.  DAMAGE FOUND BY ROUTINE INSPECTION.
